# SDR AALA20091001TUL04

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 29,167 hours, 13,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 4920233U503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER DOOR STOP BRACKET CRACKED ON CARGO DOOR.  REMOVED AND REPLACED STOP BRACKET FITTING PER ESO 80174.
